# SDR CALA2017082802920

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R2 DOOR SILL FWD CORNER FITTING AT FR 66 HAS CORROSION. REMOVED & REPLACED AFT CABIN R2 DOOR SILL FWD CORNER FITTING AT FR66 IAW SRM 51-72-11-911-001 PARA 2.
